Canadian Mathematical Society
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Volume 60 Number 4 (Aug 2008)

Looking for a printed back issue?
721   Uniform Linear Bound in Chevalley's Lemma
Adamus, J.; Bierstone, E.; Milman, P. D.
734   Genus 2 Curves with Quaternionic Multiplication
Baba, Srinath; Granath, H\aa kan
758   On the Hyperinvariant Subspace Problem. IV
Bercovici, H.; Foias, C.; Pearcy, C.
790   Types, paquets et changement de base : l'exemple de $U(2,1)(F_0)$. I. Types simples maximaux et paquets singletons
Blasco, Laure
822   Maximum Principles for Subharmonic Functions Via Local Semi-Dirichlet Forms
Kuwae, Kazuhiro
875   A Characterization of the Quantum Cohomology Ring of $G/B$ and Applications
Mare, Augustin-Liviu
892   The Second Cohomology of Current Algebras of General Lie Algebras
Neeb, Karl-Hermann; Wagemann, Friedrich
923   Endomorphisms of Kronecker Modules Regulated by Quadratic Algebra Extensions of a Function Field
Okoh, F.; Zorzitto, F.
958   A Note on a Conjecture of S. Stahl
Chen, Yichao
960   Erratum: On the Zeros of Some Genus Polynomials
Stahl, Saul

© Canadian Mathematical Society, 2015 :